I am 46 and I have had rheumatoid arthritis since I was 38. Although I take a lot of medication it is still active and not under control. I get a great deal of pain particularly in my hands and I also feel fatigued a lot.
I am getting bruises on my arms and legs. There is no obvious reason for these bruises as I have had no impacts or blows. They are purple bruises and I currently have about 7 of them. I have been getting these bruises in different areas of my arms and legs for several years but have not thought to mention them to the Doctor. They come and go.
I am on the following medication:
Folic Acid, Hydroxychloroquine, Leflunomide, Prednisolone, Sulfasalazine.
Does anyone know if this is either a recognised side effect of rheumatoid arthritis or a side effect of any of my medication.
Thanks for your help.
I get these too and have always blamed them on the Prednisolone. I’m sorry to hear your RA is still not under control after 8 years. I think I would be asking the consultant to change my medication.